MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FXD BRG RT F; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FXD BRG RT F; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.The product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products.Kne-other-femorals-unk.
 
Event or Problem Description
It was reported the patient was revised due to implant loosening.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised one year and seven months post implantation due to tibial loosening and subsidence.The articular surface was also revised and the patella was resurfaced at that time as a best practice.No further patient details are available due to privacy laws.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.This complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FXD BRG RT F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19980887
Report Number0001822565-2024-02648
Device Sequence Number18236297
Product Code JWH
UDI-Device Identifier00889024510586
UDI-Public(01)00889024510586(17)300131(10)64574948
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007502
Device Lot Number64574948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer08/27/2024
09/30/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/19/2024
10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale